MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542620
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 05/11/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: deflation.This pc is the prior event to: manufacturer report number:1645337-2020-13806.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female who underwent primary breast augmentation with a mentor siltex round moderate profile 175cc saline prosthesis experienced left sided deflation post procedure.The patient experienced major asymmetry issue due to the left deflation.As a result, replacement with cat#: 3501645, sn#: (b)(4) was performed on (b)(6) 2020.
 
Additional Manufacturer Narrative
On december 31, 2020 mentor became aware that the expiration date in the b5 recorded mistakenly as (b)(6) 2020.Manufacturer¿s reference number: (b)(4) the correct date of explantation is (b)(6) 2010.

Brand Name
MENTOR SILTEX ROUND MODERATE PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10971261
Report Number1645337-2020-15585
Device Sequence Number3240895
Product Code FWM
UDI-Device Identifier00081317001737
UDI-Public00081317001737
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1994
Device Explanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3542620
Device Catalogue Number3542620
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;